# SDR DALA2018062524187

- Difficulty date: June 21, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 83,521 hours, 38,248 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod End
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON SUPPORT ROD IN THE THRUST REVERSER BAY ACCESS,  JUST ABOVE,  FWD AND AFT OF THE THRUST REVERSER LOCKOUT, HAD LOOSE HARDWARE AND RUSTED ROD ENDS.  CLEANDED THE BEARINGS, ROD ENDS AND TIGHTEN LOCK NUTS IAW AMM 54-52-01.
